# SDR CALA0600118

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498163
- Condition: Corroded
- Location: Bs 986 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25R CORRODED ON SIDE FLANGE AT STA 986 IN AFT BILGE AREA.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03, PAGE 201-207, FIGURE 201, DETAIL VII.
